MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM E; PROTHESIS, HIPS

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM E; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Degraded (1153); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery, the liner size on the label is e, and the product is etched with b.The doctor doubted inconsistent size information.The surgeon implanted the liner, and the liner was loose after being implanted.The surgeon removed the liner and found the etched issue.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the provided pictures identified shows the liner has a "b" etched on the device.No other issues can be seen.Review of the device history record(s) was not performed as this complaint meets the definition of a limited investigation as the device functions as intended.A complaint history review is not required as part of a limited investigation.Medical records were not provided.No device problem was found as all g7 poly liners are etched with a "b" for biomet.Unable to confirm complaint as there was no problem found with the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 HI-WALL E1 LINER 36MM E
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18519821
Report Number0001825034-2024-00110
Device Sequence Number7698222
Product Code PBI
UDI-Device Identifier00880304527102
UDI-Public(01)00880304527102(17)230315(10)7477989
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000935
Device Lot Number7477989
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown